Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Take logynon, have mood swings and anxiousness. Is it because of the pill?

Hi I m 22 I have been on logynon for 7 years now and only the past two months I have been getting mood swings and crying and I think it may be my pill as I feel fine on my break and in the first couple of days on my pill everything else is fine but I feel down and anxious at times and my sex drive is really feeling it the past few months too
Asked On : Fri, 15 Mar 2013
Answers:  2 Views:  89
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Thanks for posting a query in health care magic.
From the description that you have stated it appears that your mood swings might be associated with your medication use. You should try switching to some other medications so that the mood swings can be controlled. If the symptoms persist you will need additional psychotropics. Regarding your sexual drive, iot has more to do with the relationship issue. make sure that there is nothing wrong in your relationship with your spouse. If it still persists, then it may also be due to your medications.

Hope I am able to solve your concerns.
If you need any further details, you can contact me directly by using the below mentioned link:
Wish you good health.
Dr. Srikanth Reddy M.D.
Answered: Sun, 17 Mar 2013
I find this answer helpful

3 Doctors agree with this answer

Psychiatrist Dr. Payman Hajiazim's  Response
Hi there, thanks for asking. It is true this medication can cause mood swings. If you have found such a relation between your mood and the medication, you may consult your doctor to change the method of your prevention. Or if it is hard to find a substitute for this method, you may consult with your doctor to give you a medication (mostly from the class of SSRI if there is no risk of bipolarity) or you may enrolled in some talk sessions to help you cope better with your probable difficulties. I wish you find a good way to deal with.
Answered: Fri, 15 Mar 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor